Equate Anti Diarrheal, Loperamide 2 mg, 48 Softgels


On Sale Now! Save 6% on the Equate Anti Diarrheal, Loperamide 2 mg, 48 Softgels by Equate at Oasis of Health. MPN: FG001175. Hurry! Limited time offer. Offer valid only while supplies last. Equate Anti-Diarrheal works with your body to get it back to normal when you have diarrhea.Compare to Imodium A-D Active Ingredient.. Controls the Symptoms of Diarrhea.. Suitable for adults and children 12 years and older.. Each Liquid-Filled Capsule Contains 2 mg Loperamide HCI.. 48 Softgels..


Equate Anti Diarrheal, Loperamide 2 mg, 48 Softgels by Equate
4.4 out of 5 stars with 28 reviews
Condition: New
Availability: In Stock
$39.95
$37.88
You Save: 5%


Quantity:  

 


Product Description & Reviews

Equate Anti-Diarrheal works with your body to get it back to normal when you have diarrhea.

Features & Highlights

  • Compare to Imodium A-D Active Ingredient.
  • Controls the Symptoms of Diarrhea.
  • Suitable for adults and children 12 years and older.
  • Each Liquid-Filled Capsule Contains 2 mg Loperamide HCI.
  • 48 Softgels.

Additional Information

Brand:
Equate
Manufacturer:
Wal-Mart Stores, Inc.
Category:
Diarrhea Relief
Color:
Count
MPN:
FG001175
UPC:
681131052962
Part Number:
FG001175
Size:
1
Publisher:
Wal-Mart Stores, Inc.
Binding:
Health and Beauty
Item Weight:
0.08 pounds
Item Size:
4.12 x 3.35 x 1.41 inches
Package Weight:
0.08 pounds
Package Size:
2.01 x 1.57 x 5.59 inches

 


Have questions about this item (FG001175), or would like to inquire about a custom or bulk order?


If you have any questions about this product by Equate, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


mpn: Pepto-BismolUpsetStomachOrig-8Oz-2pk, ean: 0638037689457,
Relieves: Travelers' diarrhea diarrhea upset stomach due to overindulgence in food and drink including: Heartburn, indigestion, nausea, gas, and belching. Low sodiumProtect from freezingRelieves: Travelers' diarrhea diarrhea upset stomach due to over...

mpn: Ma24_012711SKU_0079, ean: 0300450212429,
Imodium Multi-Symptom Relief Caplets are the only over-the-counter brand of anti-diarrheal medicine that combines two powerful medicines to relieve symptoms of diarrhea, as well as gas, cramps, pressure and bloating. Each caplet contains 2 milligrams...

mpn: PE22480S1,
Controls symptoms of diarrhea, including Travelers' Diarrhea. Easy to swallow. Gluten free.Active Ingredients: Each Caplet: Loperamide HCl 2 mgControls symptoms of diarrhea, including Travelers' Diarrhea..

mpn: PA1002,
INDICATIONS:DiaResQ Diarrhea Relief for Adults, Fast Acting, Natural is different because it is not a drug or antibiotic; its a food that provides nutrients for people with diarrhea. Effectively reaches the intestinal tract and rapidly restores norma...